# SDR SWAA2023021501927

- Difficulty date: February 11, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 64,019 hours, 32,235 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INTERNAL DVI ON NOSE RADOME FOUND A 3 CRACK AT THE 10 O CLOCK POSITION LOOKING FROM AFT.<[01] REMOVED 14 OUT OF 16 RADOME BOLTS.;[02] R/R NOSE RADOME PER AMM 53-52-00.
